Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Good News re: Atripla Rash
Sep 3, 2010

Hello, this might be useful for other people going through a similar experience.

After 8 days taking Truvada and Sustiva I broke out in a full body rash which covered a good 75% of the surface of my body. It was red and angry very hot and very itchy. There was no blistering and I made sure I got it checked out.

After 5 days of massive discomfort and looking like I had a cross between meningitis, scabies and bad sunburn, the rash has started to fade. I'm so glad I kept taking my treatment and fingers crossed that when I get my bloods that my numbers have started to stablise.

Response from Dr. Henry

Thanks for sharing your impressive story. It can be nerve wracking to tough out rashes as you describe! KH



Previous
Atripla/Quad Severe Itching
Next
So tense! Could it be Atripla?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement